# SDR RAIA00412032

- Difficulty date: December 22, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 12,259 hours, 11,875 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Exhaust Duct
- Part number: 14541376401
- Condition: Damaged
- Location: Nr 1 Precooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

3566- PIT- NR 1 BLEED OVERTEMP.  MAINTENANCE REMOVED AND REPLACED NR 1 PRECOOLER EXHAUST DUCT ASSY.
